# SDR CALA2019082301404

- Difficulty date: August 18, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323051420002
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE AREA SHEAR TIE ON FR 32 BTWN STGR 41 R-42R HAS CORROSION.  REMOVED AND REPLACED CLEAT IN FWD CARGO FR32 STR 41R-42R IAW A32 0 SRM 51-42-11-001 PG 9-18.
